Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 864296, 16 pages
http://dx.doi.org/10.1155/2011/864296
Research Article

Multiple Positive Solutions for Semilinear Elliptic Equations with Sign-Changing Weight Functions in 𝑁

Center for General Education, Chang Gung University, Kwei-Shan, Tao-Yuan 333, Taiwan

Received 9 March 2011; Accepted 3 May 2011

Academic Editor: Nobuyuki Kenmochi

Copyright © 2011 Tsing-San Hsu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tsing-San Hsu, “Multiple Positive Solutions for Semilinear Elliptic Equations with Sign-Changing Weight Functions in ,” Abstract and Applied Analysis, vol. 2011, Article ID 864296, 16 pages, 2011. doi:10.1155/2011/864296